# SDR ABXA010802

- Difficulty date: March 1, 2002
- Submitted: March 27, 2002
- Operation: Air carrier
- Aircraft: N825AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46115
- Aircraft time: 70,276 hours, 24,896 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO, STATION 300 - 320, LONGERON 35 LEFT, ATTACH ANGLE CRACKED.  REPAIRED AREA AND INSTALLED NEW SECTION OF LONGERON, NEW -Z- FITTINGS, SPLICES AND NEW WEB IAW DC-8 SRM 51-1-20D, 53-2-0, 51-1-8, 51-1-24 AND REA D853-43046MR.
